Volume 10 (2022-2023)
Volume 9 (2021-2022)
Volume 8 (2020-2021)
Volume 7 (2019-2020)
Volume 6 (2018-2019)
Volume 5 (2017-2018)
Volume 4 (2016-2017)
Volume 3 (2015-2016)
Volume 2 (2014-2015)
Volume 1 (2013-2014)
HvMV-ALGEBRAS II

M. Bakhshi

Volume 3, Issue 1 , September 2015, , Pages 49-64

http://dx.doi.org/10.22044/jas.2015.488

Abstract
  In this paper, we continue our study on HvMV-algebras. The quotient structure of an HvMV-algebra by a suitable types of congruences is studied and some properties and related results are given. Some homomorphism theorems are given, as well. Also, the fundamental HvMV-algebra and the direct product of ...  Read More

Lattice of weak hyper K-ideals of a hyper K-algebra

M. Bakhshi

Volume 1, Issue 2 , January 2014, , Pages 135-147

http://dx.doi.org/10.22044/jas.2014.232

Abstract
  In this note, we study the lattice structure on the class of all weak hyper K-ideals of a hyper K-algebra. We first introduce the notion of (left,right) scalar in a hyper K-algebra which help us to characterize the weak hyper K-ideals generated by a subset. In the sequel, using the notion of a closure ...  Read More